Open Access
2004-2005 Dirichlet forms on fractal subsets of the real line.
Uta Freiberg
Author Affiliations +
Real Anal. Exchange 30(2): 589-604 (2004-2005).


Measure theoretic Dirichlet forms on compact subsets of the real line are introduced. Using the technique of Dirichlet--Neumann--bracketing, estimates of the eigenvalue counting functions of the associated measure geometric Laplacians are obtained.


Download Citation

Uta Freiberg. "Dirichlet forms on fractal subsets of the real line.." Real Anal. Exchange 30 (2) 589 - 604, 2004-2005.


Published: 2004-2005
First available in Project Euclid: 15 October 2005

zbMATH: 1107.28005
MathSciNet: MR2177421

Primary: 28A25 , 28A80
Secondary: 31C25 , 35P20

Keywords: Dirichlet form , Dirichlet-Neumann-bracketing , Eigenvalue counting function , self similar measure , variational fractal

Rights: Copyright © 2004 Michigan State University Press

Vol.30 • No. 2 • 2004-2005
Back to Top